# SDR SIMA20220315003

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,662 hours, 36,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT MOUNT BROKEN.MEL 25-32 - AUTH# 030213M-C. ORIGINAL LOG PG. 4809005-C/A-RAR AFT FA EMERGENCY FLASHLIGHT ASSY IAW EMB 145 AMM 33-50-16. OPC GOOD MEL RESTORED
